# SDR QXEA2012100901294

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD SPAR UPPER CAP, SMOKING RIVETS AND FRETTING INDICATIONS FROM RT MAIN ATTACH FITTING OTBD APPROX 7".  REMOVED SUSPECT RIVETS IAW SRM 51-42-90-02-01, NO FRETTING NOTED. INSTALLED NEW RIVETS IAW SRM 51-42-45-02-01.
